# SDR UPS09554353

- Difficulty date: January 12, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 THE UPPER AFT SUPPORT ANGLE IS CRACKED ON THE NR 2 ENG LWR FUEL DRAIN LINE 6 O'CLOCK POSITION, PPS200 REMOVED, FABRICATED, LOCATED, DRILLED, AND INSTALLED REPLACEMENT DRAIN  LINE BRACKET IAW RR RB211-EM 78-11-04 (RENEW FUEL DRAIN BRACKET ).
